# SDR SIMA201906241002

- Difficulty date: June 21, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 37,436 hours, 31,744 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 3 EMERGENCY FLOOR LIGHT STRIP WIRE BROKEN.   REMOVED AND REPLACED LIGHT ON NUMBER 3 EMERGENCY FLOOR LIGHT STRIPS IAW EMB 145 AMM 33-50-12.
